Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 155, NWS Atlanta, GA

June 23, 20185 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2018, 2:02 PM EDT for 5 counties in Georgia. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2018, 2:02 PM EDT (18:02 UTC)
Expired
Jun 23, 2018, 2:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Catoosa County, GA, Gordon County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 107 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 2:05 PM EDTTSTM WND DMG1 S Fort Oglethorpe, GATREES AND POWER LINES DOWN AT THE INTERSECTION OF ALEXANDER BRIDGE RD AND LAFAYETTE RD.
Jun 23, 2:15 PM EDTTSTM WND DMG1 Ene Boynton, GATWO TREES REPORTED DOWN ON THREE NOTCH RD NEAR THE INTERSECTION WITH BATTLEFIELD PKWY.
Jun 23, 2:16 PM EDTTSTM WND DMG4 Wnw Mill Creek, GATREE AND POWER LINES REPORTED DOWN AT THE INTERSECTION OF LAFAYETTE RD AND LOGAN RD.
Jun 23, 2:18 PM EDTTSTM WND DMG1 E Rocky Face, GATREE AND POWER LINES REPORTED DOWN AT THE INTERSECTION OF CROW VALLEY RD AND ASHTOD WOODS WAY.
Jun 23, 2:20 PM EDTTSTM WND DMG1 Ssw Varnell, GATREE AND POWER LINES REPORTED DOWN AT THE INTERSECTION OF SUFFOLK WAY AND PALOMINO DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 12:09 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
670 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

092 
WUUS52 KFFC 231802
SVRFFC
GAC047-129-213-295-313-231845-
/O.NEW.KFFC.SV.W.0155.180623T1802Z-180623T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
202 PM EDT SAT JUN 23 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Catoosa County in northwestern Georgia...
  Murray County in northwestern Georgia...
  Whitfield County in northwestern Georgia...
  Walker County in northwestern Georgia...
  Northwestern Gordon County in northwestern Georgia...

* Until 245 PM EDT.

* At 202 PM EDT, severe thunderstorms were located along a line
  extending from Chattanooga  Valley to near Center Post, moving east
  at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Lafayette, Chatsworth, Ringgold, Fort Oglethorpe,
  Chickamauga, Varnell, Lookout Mountain, Eton, Tunnel Hill, Cohutta,
  Crandall, Sumac, Gregory, Blue Spring, Fairview, Conasauga Lake,
  Linwood, Beaverdale and Villanow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3499 8464 3475 8465 3473 8466 3460 8465
      3460 8535 3496 8538 3498 8536
TIME...MOT...LOC 1802Z 275DEG 50KT 3495 8533 3464 8531 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
776 
WWUS52 KFFC 231827
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
227 PM EDT SAT JUN 23 2018

GAC047-295-231836-
/O.CAN.KFFC.SV.W.0155.000000T0000Z-180623T1845Z/
Catoosa GA-Walker GA-
227 PM EDT SAT JUN 23 2018

...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA AND WALKER COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
northwestern Georgia.

LAT...LON 3475 8465 3473 8466 3460 8465 3460 8503
      3461 8503 3497 8499 3497 8498 3498 8498
      3499 8464
TIME...MOT...LOC 1826Z 275DEG 50KT 3492 8494 3461 8492 

$$

GAC129-213-313-231845-
/O.CON.KFFC.SV.W.0155.000000T0000Z-180623T1845Z/
Murray GA-Whitfield GA-Gordon GA-
227 PM EDT SAT JUN 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR MURRAY...WHITFIELD AND NORTH CENTRAL GORDON COUNTIES...

At 226 PM EDT, severe thunderstorms were located along a line
extending from near Varnell to near Resaca, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dalton, Chatsworth, Varnell, Eton, Cohutta, Crandall, Carters, Sumac,
Ramhurst, Gregory, Tilton, Conasauga Lake, Tennga, Beaverdale,
Dawnville, Cisco, Fort Mountain State Park, Nickelsville and North
Georgia Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 8465 3473 8466 3460 8465 3460 8503
      3461 8503 3497 8499 3497 8498 3498 8498
      3499 8464
TIME...MOT...LOC 1826Z 275DEG 50KT 3492 8494 3461 8492 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:45 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 23, 1:45 PM EDT, 17 minutes before
Area Forecast Discussion...UPDATED for Aviation
National Weather Service Peachtree City GA
145 PM EDT Sat Jun 23 2018

.Update...
Have increased pops to account for developing showers and storms
moving into the area from AL. No other changes at this time.

41

.Previous...
Near term forecast in pretty good shape. Increased PoPs late
morning and midday over westcentral GA area based on increasing
coverage/intensity of convection over northern AL/MS.

SNELSON

&&

.PREV DISCUSSION... /Issued 526 AM EDT Sat Jun 23 2018/

SHORT TERM /Today through Sunday/...
Main concern is likelihood and timing of strong/svr storms late this
afternoon and evening. Also concerned about excessive heat.

Slow moving upper wave over midwest states with unseasonably strong
westerlies south across southern states including GA...still in
place. While best severe storm ingredients may remain west of GA
will still be enough CAPE and vertical wind shear for isolated
severe storms late afternoon and evening. HREF MLCAPE should be 2000-
2500 J/kg, which is less than the 3000 or so we saw yesterday. 0-6km
bulk shear also strong, 25-30kts, with aforementioned westerlies in
place, but low level shear somewhat weak during peak instability
this afternoon, 0-1km SRH only progged around 50-100 m2/s2 by HREF.
Will likely not see as many severe storms as yesterday with these
values but sufficient for another round of atypical fast-moving
multicell/QLCS and brief supercell storms. No strong consensus with
hires models on timing and coverage. Some indication that first
round could go up over middle GA first then subsequent round coming
in from AL into north GA. Main threats will be damaging wind but
cant rule out brief/weak tornado with any supercell storm or QLCS-
boundary interaction.

Sunday should see another round of isolated storms but less
instability and much less coverage as upper low continues to slide
east away from the area.

Heat index values likely to exceed advisory criteria in far
southeast counties. Will continue to monitor this as new guidance
comes in.

SNELSON

LONG TERM /Sunday Night through Friday/...
Still not much change in the over all pattern for the next 6
days, but we may be seeing the beginning of a pattern shift by
day 7. North and Central GA will stay in West to Northwesterly
upper level flow through Wed/Thu. This will allow waves and
moisture to continue to move across the area keeping the
Southeastern U.S. convectively active through the period. Still
expecting mainly diurnally driven storms each day as instabilities
peak everyday between 18z-00z across the CWA. The airmass is also
expected to stay fairly moist with PWs in the 1.5 to 1.9 inch
range through day 6/7 as well. By Friday it looks like the upper
level flow begins to turn to the NE as a wedge of surface high
pressure build down the eastern seaboard. If this happens we could
see mainly cloudy skies for the Friday/Sat with temps dipping a
bit more into the 80s. This is still 7 to 8 days away and do not
have a lot of confidence in this. This is also the first time the
models are showing a possible pattern shift in about a week or
so. As for now will continue with a steady as she goes approach to
the forecast and keep highs in the lower 90s and chance pops
every afternoon through day 7.

01

&&

.AVIATION...
18Z Update...Should be mostly vfr this afternoon by but some mvfr
ceilings are developing due to showers and thunderstorms. Some mvfr
stratus possible toward sunrise. Convection should continue to
develop through the evening and diminish later tonight. Winds should
remain on the west side...occasionally gusty this afternoon.
Expecting overall fewer thunderstorms on Sunday.

41

//ATL Confidence...18Z Update...
Medium on ceilings this afternoon and overnight.
High on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          90  72  94  73 /  40  10  20  20
Atlanta         89  74  93  75 /  60  20  20  10
Blairsville     83  66  86  67 /  40  20  30  30
Cartersville    88  71  92  72 /  60  20  20  20
Columbus        92  75  95  75 /  40  10  20  10
Gainesville     88  72  91  73 /  40  20  20  20
Macon           92  74  96  74 /  50  20  20  10
Rome            88  71  92  72 /  60  30  20  20
Peachtree City  89  72  94  73 /  60  20  20  10
Vidalia         94  76  96  76 /  30  20  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....01
AVIATION...41
Hazardous weather outlook, Jun 23, 5:08 AM EDT, 8 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
508 AM EDT Sat Jun 23 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
508 AM EDT Sat Jun 23 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected across north
and central Georgia this afternoon into tonight. Some storms
will be severe, mainly across north and portions of central
Georgia. The main hazards will be damaging winds, frequent
lightning, and isolated flooding from heavy rainfall. An isolated
tornado will also be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There is a chance of thunderstorms everyday for the next week,
mainly during the afternoon and evening hours. A few storms
could be strong to severe each day with gusty winds, frequent
lightning and isolated flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Jun 23, 10:38 AM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 SW COLLEGE PARK       33.62N  84.48W
06/22/2018                   FULTON             GA   UTILITY COMPANY

            GA POWER CONFIRMS A DOWN TREE CAUSED A POWER OUTAGE ON
            GODBY RD, NEAR THE I-85 & I-285 EXCHANGE.

&&

EVENT NUMBER FFC1800397

THIEM
Local storm report, Jun 23, 12:42 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     2 NE CARTERSVILLE       34.19N  84.78W
06/22/2018                   BARTOW             GA   EMERGENCY MNGR

            TREE DOWN ACROSS POWERLINES NEAR HWY 41 & CENTER RD.

&&

EVENT NUMBER FFC1800398

THIEM
Local storm report, Jun 23, 1:05 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 PM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     1 N BUFORD              34.14N  84.00W
06/22/2018                   GWINNETT           GA   SOCIAL MEDIA

            SEVERAL TREES DOWN IN THE AREA OF MILTON. IN
            PARTICULAR, FREEMANVILLE RD WAS COMPLETELY BLOCKED BY
            DOWNED TREES.

&&

EVENT NUMBER FFC1800399

THIEM
Special weather statement, Jun 23, 1:26 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
126 PM EDT SAT JUN 23 2018

GAZ001-002-231815-
Walker GA-Dade GA-
126 PM EDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR WALKER AND DADE COUNTIES UNTIL
215 PM EDT...

At 126 PM EDT...a line of strong thunderstorms was along a line
extending from Russell Cave National Monument to near Hammondville...
and moving east at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Chattanooga, Lafayette, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Lookout Mountain, Naomi, Rising Fawn, Noble, Cole City,
Wildwood, Fairview, Stephensville, Linwood, Chattanooga  Valley, New
England, Morganville, Cloudland Canyon State Park and Hooker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8528 3495 8526 3486 8526 3485 8522
      3481 8520 3478 8520 3477 8518 3472 8517
      3472 8516 3463 8512 3460 8553 3498 8560
TIME...MOT...LOC 1726Z 264DEG 35KT 3498 8583 3462 8567

WIND...50MPH
Local storm report, Jun 23, 1:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     3 S NOBLE               34.74N  85.24W
06/22/2018                   WALKER             GA   SOCIAL MEDIA

            MULTIPLE REPORTS OF DAMAGE ON THE NORTH SIDE OF
            LAFAYETTE FROM A POSSIBLE TORNADO. DAMAGE CURRENTLY
            INCLUDS ROOF DAMAGE TO A HOUSE, HEAVY DAMAGE TO A BARN,
            AND SEVERAL TREES SNAPPED OR UPROOTED. DAMAGE SEEMS TO
            BE CENTRALIZED AROUND THE AREA OF RINGGOLD RD AND LAKE
            HOWARD RD

&&

EVENT NUMBER FFC1800400

THIEM
Special weather statement, Jun 23, 1:48 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
148 PM EDT SAT JUN 23 2018

GAZ074-231815-
Washington GA-
148 PM EDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON COUNTY UNTIL
215 PM EDT...

At 148 PM EDT...a strong thunderstorm was over Hebron, or 9 miles
west of Sandersville...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sandersville, Davisboro, Tennille, Harrison, Riddleville and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3278 8266 3278 8267 3280 8268 3279 8269
      3293 8305 3300 8302 3299 8261
TIME...MOT...LOC 1748Z 287DEG 39KT 3294 8297

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:01 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee29 min
Jun 22, 8:08 PM EDTSpecial Weather StatementFFCMorgan, Newton52 min
Jun 22, 8:23 PM EDTSpecial Weather StatementFFCTaylor52 min
Jun 22, 8:37 PM EDTSpecial Weather StatementFFCChattooga, Walker53 min
Jun 22, 8:40 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Monroe50 min
Jun 22, 8:54 PM EDTSpecial Weather StatementFFCGreene51 min
Jun 22, 9:06 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Macon, Peach, Taylor39 min
Jun 22, 9:23 PM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon52 min
Jun 22, 9:28 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson47 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCTwiggs30 min
Jun 22, 9:53 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd22 min
Jun 22, 10:05 PM EDTSpecial Weather StatementFFCGlascock, Jefferson40 min
Jun 22, 10:40 PM EDTSpecial Weather StatementFFCJefferson, Johnson50 min
Jun 22, 11:15 PM EDTSpecial Weather StatementFFCEmanuel, Johnson45 min
Jun 23, 1:31 AM EDTSpecial Weather StatementFFCTroup29 min
Jun 23, 2:27 AM EDTSpecial Weather StatementFFCMeriwether, Pike33 min
Jun 23, 3:06 AM EDTSpecial Weather StatementFFCCoweta, Fayette24 min
Jun 23, 1:26 PM EDTSpecial Weather StatementFFCDade, Walker49 min
Jun 23, 1:32 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker43 min
Jun 23, 1:48 PM EDTSpecial Weather StatementFFCWashington27 min
Jun 23, 2:16 PM EDTSpecial Weather StatementFFCJefferson29 min
Jun 23, 2:37 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray38 min
Jun 23, 2:39 PM EDTSpecial Weather StatementFFCBibb51 min
Jun 23, 2:45 PM EDTSpecial Weather StatementFFCJohnson45 min
Jun 23, 3:14 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White46 min
Jun 23, 3:37 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jun 23, 3:39 PM EDTSpecial Weather StatementFFCJohnson51 min
Jun 23, 4:13 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen47 min
Jun 23, 5:09 PM EDTSpecial Weather StatementFFCHaralson36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.